# SDR 29GA2018071800001

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,398 hours, 42,019 cycles
- Engine: Ge CT79B
- System (JASC): 6122 · Propeller Governor
- Part: Pressure Switch
- Part number: 1103P0620
- Part serial: 0965
- Condition: Failed
- Location: Autocoursen Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLT 0135 RSW/EYW REPORT. DURING APPROACH BASE TO FINAL, LT ENGINE TORQUE WAS AROUND 20-25% AND SUDDENLY INCREASED TO 60-70% AND PROP DROP TO ZERO. WE GOT LEFT ENGINE OIL PRESSURE LIGHT. PERFORMED BENCH CHECK OF AUTO COURSE TEST PANEL FOR TEST SWITCH OPERATION, NO FAULTS NOTED. CHECK WIRING FROM TEST PANEL TO RELAY 113KF, NO FAULTS NOTED. CHECKED RELAY 113KF FOR PROPER OPERATION, NO FAULTS NOTED. BENCH CHECKED BOTH SIDE AUTOCOURSEN PRESS SWITCHES FOR PROPER OPEN AND CLOSE WITH PRESSURE ATTACHED TO IT AND FOUND LT SIDE SWITCH DELAYING TO CLOSE ON THE HIGH SIDE. R&R LT SIDE P3 PRESS SWITCH IAW AMM 61-22-10-02, OPS CHECK GOOD. PN ON/OFF 1103P0620, SN ON 1819, SN OFF 0965.
